# SDR ABXA9500237

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041509
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON THE LEFT WING INBOARD FLAP FIXED VANE.  REPLACED VANE IAW DC-9 M.M. 27-51-3.
